Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 5, Pages 261-274
http://dx.doi.org/10.1155/S1085337503205042

Fixed points of holomorphic mappings for domains in Banach spaces

Department of Mathematics, University of Kentucky, Lexington 40506, KY, USA

Received 29 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lawrence A. Harris, “Fixed points of holomorphic mappings for domains in Banach spaces,” Abstract and Applied Analysis, vol. 2003, no. 5, pp. 261-274, 2003. https://doi.org/10.1155/S1085337503205042.